Alert archive / Texas / Red Flag Warnings in 2018

Red Flag Warning 9, NWS Lubbock, TX

March 14, 201817 counties in Texas

NWS Lubbock, TX issued this red flag warning at Mar 14, 2018, 3:28 PM CDT for 17 counties in Texas. It took effect at Mar 15, 2018, 1:00 PM CDT. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Mar 14, 2018, 3:28 PM CDT (20:28 UTC)
In effect from
Mar 15, 2018, 1:00 PM CDT
Expired
Mar 15, 2018, 9:00 PM CDT
In force
8 hr
Issued by
NWS Lubbock, TX

Counties Bailey County, TX, Briscoe County, TX, Castro County, TX, Childress County, TX, Cochran County, TX, Cottle County, TX, Floyd County, TX, Hale County, TX, Hall County, TX, Hockley County, TX, Lamb County, TX, Lubbock County, TX, Motley County, TX, Parmer County, TX, Swisher County, TX, Terry County, TX, Yoakum County, TX

The radar

The Lubbock radar (KLBB), 44 km from the middle of the area, began a volume at 20:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 12:00Z, 8.5 hours before the alert went out and 132 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 12:00Z on 2018-03-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 12:00Z on 2018-03-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 229 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2086 m above ground
0-6 km bulk shear
55 kt
0-1 km storm-relative helicity
229 m²/s²
0-3 km storm-relative helicity
234 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

592 
WWUS84 KLUB 142028
RFWLUB

URGENT - FIRE WEATHER MESSAGE
National Weather Service Lubbock TX
328 PM CDT Wed Mar 14 2018

TXZ021>023-027>029-033>035-039-040-150430-
/O.UPG.KLUB.FW.A.0009.180315T1800Z-180316T0200Z/
/O.NEW.KLUB.FW.W.0009.180315T1800Z-180316T0200Z/
/O.NEW.KLUB.FW.A.0010.180316T1700Z-180317T0200Z/
Parmer-Castro-Swisher-Bailey-Lamb-Hale-Cochran-Hockley-Lubbock-
Yoakum-Terry-
328 PM CDT Wed Mar 14 2018

...RED FLAG WARNING IN EFFECT FROM 1 PM TO 9 PM CDT THURSDAY FOR
STRONG WINDS AND LOW RELATIVE HUMIDITY FOR THE SOUTH PLAINS AND
FAR SOUTHWESTERN TEXAS PANHANDLE...

...FIRE WEATHER WATCH IN EFFECT FROM FRIDAY AFTERNOON THROUGH 
FRIDAY EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR ALL
OF THE SOUTH PLAINS, ROLLING PLAINS, AND FAR SOUTHERN TEXAS
PANHANDLE...

The National Weather Service in Lubbock has issued a Red Flag
Warning for the South Plains and far southwestern Texas Panhandle, 
which is in effect from 1 PM to 9 PM CDT Thursday. The Fire 
Weather Watch for Thursday is no longer in effect.

* Wind...Southwest at 20 to 25 mph with gusts to 35 mph.

* Humidity...Between 10 and 15 percent.

* Fuels...Critically dry.

* Impacts...Any fires that develop can spread rapidly. Outdoor 
  burning is discouraged.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are imminent or already occurring. These conditions can create
rapid wildfire growth.

&&

$$

TXZ024>026-030>032-036>038-041>044-150430-
/O.NEW.KLUB.FW.A.0010.180316T1700Z-180317T0200Z/
Briscoe-Hall-Childress-Floyd-Motley-Cottle-Crosby-Dickens-King-
Lynn-Garza-Kent-Stonewall-
328 PM CDT Wed Mar 14 2018

...FIRE WEATHER WATCH IN EFFECT FROM FRIDAY AFTERNOON THROUGH
FRIDAY EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR ALL
OF THE SOUTH PLAINS, ROLLING PLAINS, AND FAR SOUTHERN TEXAS
PANHANDLE...

The National Weather Service in Lubbock has issued a Fire Weather
Watch, which is in effect from Friday afternoon through Friday
evening. 

* Timing...Friday from 12 pm through 9 pm.

* Wind...West wind 15 to 25 mph with gusts to 35 mph.

* Humidity...Between 5 to 10 percent.

* Fuels...Critically dry.

* Impacts...Any fires that develop can spread rapidly. Outdoor 
  burning is discouraged.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Fire Weather Watch means that critical fire weather conditions
are forecast to occur. Monitor later forecasts and possible Red
Flag Warnings.

&&

$$

Jordan
4 follow-up statements
106 
WWUS84 KLUB 150307 AAA
RFWLUB

URGENT - FIRE WEATHER MESSAGE...UPDATED
National Weather Service Lubbock TX
1007 PM CDT Wed Mar 14 2018

TXZ021>023-027>029-033>035-039-040-151100-
/O.CON.KLUB.FW.W.0009.180315T1800Z-180316T0200Z/
/O.CON.KLUB.FW.A.0010.180316T1700Z-180317T0200Z/
Parmer-Castro-Swisher-Bailey-Lamb-Hale-Cochran-Hockley-Lubbock-
Yoakum-Terry-
1007 PM CDT Wed Mar 14 2018

...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM TO 9 PM CDT
THURSDAY FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR THE SOUTH
PLAINS AND FAR SOUTHWESTERN TEXAS PANHANDLE...
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM FRIDAY AFTERNOON
THROUGH FRIDAY EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY
FOR THE SOUTH PLAINS AND FAR SOUTHWESTERN TEXAS PANHANDLE...

The National Weather Service in Lubbock has issued a Red Flag
Warning for the South Plains and far southwestern Texas
Panhandle, which is in effect from 1 PM to 9 PM CDT Thursday.

* Timing...The Red Flag Warning is valid from 1 pm to 9 pm
  Thursday, and a Fire Weather Watch is in effect Friday from 12
  pm through 9 pm.

* Wind...Southwest at 20 to 25 mph with gusts to 35 mph.

* Humidity...Between 10 and 15 percent.

* Fuels...Critically dry.

* Impacts...Any fires that develop can spread rapidly. Outdoor 
  burning is discouraged.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are imminent or already occurring. These conditions can create
rapid wildfire growth.

&&

$$

TXZ024>026-030>032-036>038-041>044-151100-
/O.CON.KLUB.FW.A.0010.180316T1700Z-180317T0200Z/
Briscoe-Hall-Childress-Floyd-Motley-Cottle-Crosby-Dickens-King-
Lynn-Garza-Kent-Stonewall-
1007 PM CDT Wed Mar 14 2018

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM FRIDAY AFTERNOON
THROUGH FRIDAY EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY
FOR ALL OF THE SOUTH PLAINS, ROLLING PLAINS, AND FAR SOUTHERN
TEXAS PANHANDLE...

* Timing...Friday from 12 pm through 9 pm.

* Wind...West wind 15 to 25 mph with gusts to 35 mph.

* Humidity...Between 5 and 10 percent.

* Fuels...Critically dry.

* Impacts...Any fires that develop could spread rapidly. Outdoor 
  burning is discouraged.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Fire Weather Watch means that critical fire weather conditions
are forecast to occur. Monitor later forecasts and possible Red
Flag Warnings.

&&

$$
908 
WWUS84 KLUB 150856
RFWLUB

URGENT - FIRE WEATHER MESSAGE
National Weather Service Lubbock TX
356 AM CDT Thu Mar 15 2018

TXZ024>026-030>032-151900-
/O.EXA.KLUB.FW.W.0009.180315T1800Z-180316T0200Z/
/O.CON.KLUB.FW.A.0010.180316T1700Z-180317T0200Z/
Briscoe-Hall-Childress-Floyd-Motley-Cottle-
356 AM CDT Thu Mar 15 2018

...RED FLAG WARNING IN EFFECT FROM 1 PM THIS AFTERNOON TO 9 PM
CDT THIS EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR
THE EXTREME SOUTHEASTERN TEXAS PANHANDLE... 

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM FRIDAY AFTERNOON 
THROUGH FRIDAY EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY 
FOR THE EXTREME SOUTHEASTERN TEXAS PANHANDLE...

The National Weather Service in Lubbock has issued a Red Flag
Warning, which is in effect from 1 PM this afternoon to 9 PM CDT
this evening. 

* Timing...The Red Flag Warning is valid from 1 pm to 9 pm today,
  and a Fire Weather Watch is in effect Friday from 12 pm through
  9 pm.

* Wind...Southwest at 20 to 25 mph today. West at 20 to 25 mph on
  Friday.

* Humidity...Between 10 and 15 percent today and between 5 and 10
  percent on Friday.

* Fuels...Critically dry.

* Impacts...Any fires that develop could spread rapidly. 
  Outdoor burning is discouraged. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Fire Weather Watch means that critical fire weather conditions
are forecast to occur. Monitor later forecasts and possible Red
Flag Warnings.

&&

$$

TXZ021>023-027>029-033>035-039-040-151900-
/O.CON.KLUB.FW.W.0009.180315T1800Z-180316T0200Z/
/O.CON.KLUB.FW.A.0010.180316T1700Z-180317T0200Z/
Parmer-Castro-Swisher-Bailey-Lamb-Hale-Cochran-Hockley-Lubbock-
Yoakum-Terry-
356 AM CDT Thu Mar 15 2018

...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO
9 PM CDT THIS EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY
FOR THE SOUTH PLAINS AND EXTREME SOUTHWESTERN TEXAS PANHANDLE... 

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM FRIDAY AFTERNOON 
THROUGH FRIDAY EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY 
FOR THE SOUTH PLAINS AND EXTREME SOUTHWESTERN TEXAS PANHANDLE...

* Timing...The Red Flag Warning is valid from 1 pm to 9 pm today,
  and a Fire Weather Watch is in effect Friday from 12 pm through
  9 pm. 

* Wind...Southwest at 20 to 25 mph with gusts to 35 mph today.
  West at 20 to 25 mph on Friday.

* Humidity...Between 10 and 15 percent today and between 5 and 10
  percent on Friday.

* Fuels...Critically dry.

* Impacts...Any fires that develop can spread rapidly. Outdoor 
  burning is discouraged.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are imminent or already occurring. These conditions can create
rapid wildfire growth.

&&

$$

TXZ036>038-041>044-151900-
/O.CON.KLUB.FW.A.0010.180316T1700Z-180317T0200Z/
Crosby-Dickens-King-Lynn-Garza-Kent-Stonewall-
356 AM CDT Thu Mar 15 2018

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM FRIDAY AFTERNOON
THROUGH FRIDAY EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY
FOR THE ROLLING PLAINS AND EASTERN SOUTH PLAINS...

* Timing...Friday from 12 pm through 9 pm.

* Wind...West wind 15 to 25 mph with gusts to 35 mph.

* Humidity...Between 5 and 10 percent.

* Fuels...Critically dry.

* Impacts...Any fires that develop could spread rapidly. 
  Outdoor burning is discouraged. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Fire Weather Watch means that critical fire weather conditions
are forecast to occur. Monitor later forecasts and possible Red
Flag Warnings.

&&

$$
510 
WWUS84 KLUB 151913 AAA
RFWLUB

URGENT - FIRE WEATHER MESSAGE...UPDATED
National Weather Service Lubbock TX
213 PM CDT Thu Mar 15 2018

TXZ021>035-039-040-160200-
/O.CON.KLUB.FW.W.0009.000000T0000Z-180316T0200Z/
/O.CON.KLUB.FW.A.0010.180316T1700Z-180317T0200Z/
Parmer-Castro-Swisher-Briscoe-Hall-Childress-Bailey-Lamb-Hale-
Floyd-Motley-Cottle-Cochran-Hockley-Lubbock-Yoakum-Terry-
213 PM CDT Thu Mar 15 2018

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING
FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR THE SOUTH PLAINS
AND EXTREME SOUTHWESTERN TEXAS PANHANDLE...

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM FRIDAY AFTERNOON
THROUGH FRIDAY EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY
FOR THE SOUTH PLAINS AND EXTREME SOUTHWESTERN TEXAS PANHANDLE...

* Timing...The Red Flag Warning is valid until 9 pm today, and a 
  Fire Weather Watch is in effect Friday from 12 pm through 9 pm. 

* Wind...Southwest at 20 to 25 mph with gusts to 35 mph today. 
  West at 20 to 25 mph on Friday.

* Humidity...Between 10 and 15 percent today and between 5 and
  10 percent on Friday. 

* Fuels...Critically dry.

* Impacts...Any fires that develop can spread rapidly. Outdoor 
  burning is discouraged.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are imminent or already occurring. These conditions can create
rapid wildfire growth.

&&

$$

TXZ036>038-041>044-160200-
/O.CON.KLUB.FW.A.0010.180316T1700Z-180317T0200Z/
Crosby-Dickens-King-Lynn-Garza-Kent-Stonewall-
213 PM CDT Thu Mar 15 2018

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM FRIDAY AFTERNOON
THROUGH FRIDAY EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY
FOR THE ROLLING PLAINS AND EASTERN SOUTH PLAINS...

* Timing...Friday from 12 pm through 9 pm.

* Wind...West wind 15 to 25 mph with gusts to 35 mph.

* Humidity...Between 5 and 10 percent.

* Fuels...Critically dry.

* Impacts...Any fires that develop could spread rapidly. 
  Outdoor burning is discouraged.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Fire Weather Watch means that critical fire weather conditions
are forecast to occur. Monitor later forecasts and possible Red
Flag Warnings.

&&

$$
561 
WWUS84 KLUB 160155
RFWLUB

URGENT - FIRE WEATHER MESSAGE
National Weather Service Lubbock TX
855 PM CDT Thu Mar 15 2018

TXZ021>035-039-040-161100-
/O.EXP.KLUB.FW.W.0009.000000T0000Z-180316T0200Z/
/O.UPG.KLUB.FW.A.0010.180316T1700Z-180317T0200Z/
/O.NEW.KLUB.FW.W.0010.180316T1600Z-180317T0200Z/
Parmer-Castro-Swisher-Briscoe-Hall-Childress-Bailey-Lamb-Hale-
Floyd-Motley-Cottle-Cochran-Hockley-Lubbock-Yoakum-Terry-
855 PM CDT Thu Mar 15 2018

...RED FLAG WARNING IN EFFECT FROM 11 AM TO 9 PM CDT FRIDAY FOR
STRONG WINDS AND LOW RELATIVE HUMIDITY FOR THE SOUTH
PLAINS...ROLLING PLAINS...AND EXTREME SOUTHERN TEXAS PANHANDLE...


The National Weather Service in Lubbock has issued a Red Flag
Warning, which is in effect from 11 AM to 9 PM CDT Friday. The
Fire Weather Watch is no longer in effect. 

* Timing...A Red Flag Warning is in effect on Friday from 11 am 
  through 9 pm.
 
* Wind...West at 20 to 30 mph with gusts to 40 mph on Friday.

* Humidity...Between 5 and 10 percent on Friday.

* Fuels...Critically dry.

* Impacts...Any fires that develop can spread rapidly. Outdoor 
  burning is discouraged.



PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are imminent or already occurring. These conditions can create
rapid wildfire growth.

&&

$$

TXZ036>038-041>044-161100-
/O.UPG.KLUB.FW.A.0010.180316T1700Z-180317T0200Z/
/O.NEW.KLUB.FW.W.0010.180316T1600Z-180317T0200Z/
Crosby-Dickens-King-Lynn-Garza-Kent-Stonewall-
855 PM CDT Thu Mar 15 2018

...RED FLAG WARNING IN EFFECT FROM 11 AM TO 9 PM CDT FRIDAY FOR
STRONG WINDS AND LOW RELATIVE HUMIDITY FOR THE SOUTH
PLAINS...ROLLING PLAINS...AND EXTREME SOUTHERN TEXAS PANHANDLE...

The National Weather Service in Lubbock has issued a Red Flag
Warning, which is in effect from 11 AM to 9 PM CDT Friday. The
Fire Weather Watch is no longer in effect. 

* Timing...A Red Flag Warning is in effect on Friday from 11 am 
  through 9 pm.

* Wind...West wind 20 to 25 mph with gusts to 35 mph.

* Humidity...Between 5 and 10 percent.

* Fuels...Critically dry.

* Impacts...Any fires that develop could spread rapidly. 
  Outdoor burning is discouraged.



PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are imminent or already occurring. These conditions can create
rapid wildfire growth.

&&

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lubbock, TX wrote its last area forecast discussion before this red flag warning went out at Mar 14, 12:23 PM CDT, 3 hours 5 minutes earlier.

Area forecast discussion, Mar 14, 12:23 PM CDT, 3 hours 5 minutes before
Area Forecast Discussion
National Weather Service Lubbock TX
1223 PM CDT Wed Mar 14 2018

.AVIATION...
Gusty surface winds are expected at all terminals this afternoon
and evening. High clouds at or above 20K feet will prevail with
VFR conditions next 24 hours.

&&

PREV DISCUSSION... /issued 322 AM CDT Wed Mar 14 2018/

DISCUSSION...
Fire weather concerns will manifest itself again for the rest of
this week into the weekend.

An expansive surface ridge will begin to relinquish control of the
region today with surface lee troughing developing west of the area.
An upper level ridge overhead will keep mostly southerly winds today
but warmer temperatures closer to or above seasonal averages.
Surface dew point will be on the increase today under the low level
return flow, however, this increase will be stunted a bit off the
caprock. Relative humidity values may drop to around 15 percent off
the caprock today but winds will likely remain well shy of critical
fire weather conditions.

An upper level ridge will mover east of the area on Thursday with a
short wave moving across the four corners by the afternoon. This
will bring a greater threat for critical fire weather conditions.
This pattern will draw up abundant amounts of low level moisture in
the morning especially for areas off the caprock. However, deep
mixing by the afternoon especially on the caprock will dry out the
low levels of the atmosphere. Winds aloft will be increasing through
the day so it will not be the best timing for maximum wind
potential. Nonetheless, this wind max will exist from east-central
New Mexico through the northwestern Texas Panhandle. This will also
be layered on top of a low level thermal ridge. Complicating all of
this will be the presence of mid level moisture moving overhead.
This may act to prevent such deep mixing and less surface winds as a
result. Furthermore, a non-negligible amount of lift coupled with
this moisture may create isolated/dry thunderstorms or virga bombs.

Friday will see the fire weather potential continue but winds are
anticipated to be much less. However, relative humidity values will
drastically drop with temperatures around 15-20 degrees above
seasonal averages. Upper level winds will become more zonal allowing
for a dry line to mix well to the east. Strong subsidence in the
wake of the dryline will bring some extremely dry air down to the
surface.

Increasing uncertainty now exists for a weak front on Saturday. The
ECMWF is holding to its guns in depicting this weak front while the
GFS holds it up in the Texas Panhandle. The closer this front ends
up to the area will result in lighter winds and less fire weather
concerns. Also noteworthy will be a weak short wave aloft but
moisture levels will likely be too low to see any measurable
precipitation for the southern Rolling Plains. If this wasn't
enough, another strong short wave will eject out of the Rockies on
Sunday. More considerable uncertainty exists with this short wave
with the GFS depicting a more dampened trough and less winds than
the ECMWF. Above seasonal average temperatures will continue for the
foreseeable future.

&&

.LUB WATCHES/WARNINGS/ADVISORIES...
Fire Weather Watch from Thursday afternoon through Thursday
evening for TXZ021>023-027>029-033>035-039-040.

&&

06/06/99
Hazardous weather outlook, Mar 14, 4:17 AM CDT, 11 hours 11 minutes before
Hazardous Weather Outlook
National Weather Service Lubbock TX
417 AM CDT Wed Mar 14 2018

TXZ021>044-150930-
Parmer-Castro-Swisher-Briscoe-Hall-Childress-Bailey-Lamb-Hale-
Floyd-Motley-Cottle-Cochran-Hockley-Lubbock-Crosby-Dickens-King-
Yoakum-Terry-Lynn-Garza-Kent-Stonewall-
417 AM CDT Wed Mar 14 2018

This Hazardous Weather Outlook is for the South Plains...Rolling
Plains and the far Southern Texas Panhandle.

.DAY ONE...Today and Tonight

Warm temperatures, dry conditions, strong winds, and critically
dry fuels will combine to create elevated fire weather conditions
for the Rolling Plains and extreme southeastern Texas Panhandle
for Wednesday afternoon.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

Elevated to critical fire weather conditions may be possible from
Thursday through Sunday due to strong winds and low relative
humidity values. A Fire Weather Watch is in effect for the South
Plains and extreme southwestern Texas Panhandle for Thursday
afternoon.

The office that day

Everything else NWS Lubbock, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 14, 3:22 AM CDTFire Weather WatchLUBBailey, Castro, Cochran, Hale, Hockley, Lamb and 5 more12 hr
Mar 14, 3:28 PM CDTFire Weather WatchLUBBailey, Briscoe, Castro, Childress, Cochran, Cottle and 18 more29 hr

Nearby

Red Flag Warnings in Texas, 2018Every red flag warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.